# SDR GUUA93854041209A

- Difficulty date: April 12, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 26,669 hours, 32,236 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE KEEL DAMAGED PREVIOUS REPAIR.  AMENDED REPAIR BY BONDING REPAIR DOUBLERS IAW FAA APPROVED DATA.
